JMI cover

Journal of Mathematical Inequalities

Volume: 1

Year: 2007


Issue: 1 (March, 2007)
Article number / DOI Authors / Title Pages Abstract Article
01-01 James A. Oguntuase, Christopher A. Okpoti, Lars-Erik Persson, Francis K. A. Allotey: Multidimensional Hardy type inequalities for p<0 and 0<p<1 1–11 View View
01-02 Kuei-Lin Tseng, Gou-Sheng Yang, Sever Silvestru Dragomir: On weighted Simpson type inequalities and applications 13–22 View View
01-03 Ahmad Al-Salman, Mowaffaq Hajja: Towards a well-defined median 23–30 View View
01-04 Muhammad Aslam Noor, Zhenyu Huang: An iterative scheme for a system of quasi variational inequalities 31–38 View View
01-05 Yuki Seo: Norm inequalities for the chaotically geometric mean and its reverse 39–43 View View
01-06 A. Matković, Josip Pečarić: A variant of Jensen's inequality for convex functions of several variables 45–51 View View
01-07 Milan V. Jovanović, Tibor K. Pogány, József Sándor: Notes on certain inequalities by Hölder, Lewent and Ky Fan 53–55 View View
01-08 Gheorghe Toader: Universal means 57–64 View View
01-09 A. Čivljak, Lj. Dedić, M. Matić: On Ostrowski and Euler-Grüss type inequalities involving measures 65–81 View View
01-10 Abbas Najati: Stability of homomorphisms on JB-triples associated to a Cauchy-Jensen type functional equation 83–103 View View
01-11 Tamás F. Móri: Exact integral inequalities for convex functions 105–116 View View
01-12 Wei-dong Jiang: Some properties of dual form of the Hamy's symmetric function 117–125 View View
01-13 Huan-Nan Shi: Schur-Convex functions related to Hadamard-type inequalities 127–136 View View
01-14 Yali Zhao, Zunquan Xia, Mingzheng Wang: Gap functions and existence results for generalized vector variational inequalities 137–148 View View